On the boundary value problem for some quasilinear equations
Yuxia Guo and Xiangqing Liu
Advances in Differential Equations,
Volume 20, Number 1-2 (2015), 1-22
Blow-up behavior of solutions to the heat equation with nonlinear boundary conditions
Junichi Harada
Advances in Differential Equations,
Volume 20, Number 1-2 (2015), 23-76
On the Grushin critical problem with a cylindrical symmetry
Chunhua Wang, Qingfang Wang, and Jing Yang
Advances in Differential Equations,
Volume 20, Number 1-2 (2015), 77-116
Semipositone boundary value problems with nonlocal, nonlinear boundary conditions
Christopher S. Goodrich
Advances in Differential Equations,
Volume 20, Number 1-2 (2015), 117-142
Asymptotic behavior for quasilinear hyperbolic equations of Kirchhoff type with perturbation having integrable coefficient
Taeko Yamazaki
Advances in Differential Equations,
Volume 20, Number 1-2 (2015), 143-192
On uniqueness of symmetric Navier-Stokes flows around a body in the plane
Tomoyuki Nakatsuka
Advances in Differential Equations,
Volume 20, Number 3-4 (2015), 193-212
A fractional fundamental lemma and a fractional integration by parts formula --
Applications to critical points of Bolza functionals and to linear boundary value problems
Loïc Bourdin and Dariusz Idczak
Advances in Differential Equations,
Volume 20, Number 3-4 (2015), 213-232
On a class of Hamiltonian systems with Trudinger-Moser nonlinearities
Wilberclay G. Melo and Manassés de Souza
Advances in Differential Equations,
Volume 20, Number 3-4 (2015), 233-258
Singular quasilinear elliptic systems and Hölder regularity
Jacques Giacomoni, Ian Schindler, and Peter Takác
Advances in Differential Equations,
Volume 20, Number 3-4 (2015), 259-298
Hölder estimates for second-order operators on domains with rough boundary
A.F.M. ter Elst and J. Rehberg
Advances in Differential Equations,
Volume 20, Number 3-4 (2015), 299-360
Degenerate-elliptic operators in mathematical finance and higher-order regularity for solutions to variational equations
Paul M. N. Feehan and Camelia A. Pop
Advances in Differential Equations,
Volume 20, Number 3-4 (2015), 361-432
Qualitative properties of solutions to structurally damped $\sigma$-evolution models with time increasing coefficient in the dissipation
Mohamed Kainane Mezadek and Michael Reissig
Advances in Differential Equations,
Volume 20, Number 5-6 (2015), 433-462
Uniform convergence of solutions to elliptic equations on domains with shrinking holes
Daniel Daners, Daniel Hauer, and E.N. Dancer
Advances in Differential Equations,
Volume 20, Number 5-6 (2015), 463-494
Strichartz estimates and smooth attractors for a sub-quintic
wave equation with fractional damping in bounded domains
Anton Savostianov
Advances in Differential Equations,
Volume 20, Number 5-6 (2015), 495-530
Multiparameter bifurcation and symmetry breaking of solutions of elliptic differential equations
Joanna Kluczenko
Advances in Differential Equations,
Volume 20, Number 5-6 (2015), 531-556
A sixth-order thin film equation in two space dimensions
Changchun Liu
Advances in Differential Equations,
Volume 20, Number 5-6 (2015), 557-580
Closed formulas for the polyharmonic operator under spherical symmetry
E. Jannelli
Advances in Differential Equations,
Volume 20, Number 5-6 (2015), 581-600
Symmetry and multiple solutions for certain quasilinear elliptic equations
Roberta Filippucci, Patrizia Pucci, and Csaba Varga
Advances in Differential Equations,
Volume 20, Number 7-8 (2015), 601-634
Lower semicontinuity of functionals of fractional type and applications to nonlocal equations with critical Sobolev exponent
Giovanni Molica Bisci and Raffaella Servadei
Advances in Differential Equations,
Volume 20, Number 7-8 (2015), 635-660
Wave equations with mass and dissipation
Wanderley Nunes do Nascimento and Jens Wirth
Advances in Differential Equations,
Volume 20, Number 7-8 (2015), 661-696
Analytic smoothing effect for a system of Schrödinger equations with two wave interaction
Gaku Hoshino and Tohru Ozawa
Advances in Differential Equations,
Volume 20, Number 7-8 (2015), 697-716
Qualitative properties of positive solutions to systems of quasilinear elliptic equations
Luigi Montoro, Giuseppe Riey, and Berardino Sciunzi
Advances in Differential Equations,
Volume 20, Number 7-8 (2015), 717-740
Hölder regularity for singular parabolic systems of $p$-Laplacian type
Corina Karim and Masashi Misawa
Advances in Differential Equations,
Volume 20, Number 7-8 (2015), 741-772
Two cases of squares evolving by anisotropic diffusion
Piotr B. Mucha, Monika Muszkieta, Piotr Rybka
Advances in Differential Equations,
Volume 20, Number 7-8 (2015), 773-800
Stability and decay properties of solitary-wave solutions to the generalized BO--ZK equation
Amin Esfahani, Ademir Pastor, and Jerry L. Bona
Advances in Differential Equations,
Volume 20, Number 9-10 (2015), 801-834
Remarks on the orbital stability of ground state solutions of fKdV and related equations
Felipe Linares, Didier Pilod, and Jean-Claude Saut
Advances in Differential Equations,
Volume 20, Number 9-10 (2015), 835-858
Duality theory and optimal transport for sand piles growing in a silos
Luigi De Pascale and Chloé Jimenez
Advances in Differential Equations,
Volume 20, Number 9-10 (2015), 859-886
Traveling waves for a bistable equation with nonlocal diffusion
Franz Achleitner and Christian Kuehn
Advances in Differential Equations,
Volume 20, Number 9-10 (2015), 887-936
Existence of positive solutions in the superlinear case via coincidence degree: the Neumann and the periodic boundary value problems
Guglielmo Feltrin and Fabio Zanolin
Advances in Differential Equations,
Volume 20, Number 9-10 (2015), 937-982
Local well-posedness and blow-up result for weakly dissipative Camassa-Holm equations
Sungyong Park
Advances in Differential Equations,
Volume 20, Number 9-10 (2015), 983-1008
Unconditional global well-posedness in energy space for the Maxwell-Klein-Gordon system in temporal gauge
Hartmut Pecher
Advances in Differential Equations,
Volume 20, Number 11-12 (2015), 1009-1032
Local and global estimates of solutions of Hamilton-Jacobi parabolic equation with absorption
Marie Françoise Bidaut-Veron
Advances in Differential Equations,
Volume 20, Number 11-12 (2015), 1033-1066
Non autonomous parabolic problems with unbounded coefficients in unbounded domains
L. Angiuli and L. Lorenzi
Advances in Differential Equations,
Volume 20, Number 11-12 (2015), 1067-1118
Very weak solutions of the stationary Stokes equations on exterior domains
Dugyu Kim, Hyunseok Kim, and Sungyong Park
Advances in Differential Equations,
Volume 20, Number 11-12 (2015), 1119-1164
Global summability for solutions to some anisotropic elliptic systems
Francesco Leonetti and Pier Vincenzo Petricca
Advances in Differential Equations,
Volume 20, Number 11-12 (2015), 1165-1186
Existence and non existence of solitons for a 1D Benney-Luke model of higher order
Octavio Montoya and José R. Quintero
Advances in Differential Equations,
Volume 20, Number 11-12 (2015), 1187-1220